# SDR DJFA2007128

- Difficulty date: November 8, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N906LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500825
- Aircraft time: 4,062 hours, 2,217 cycles
- Engine: Allsn AE3007C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK TO DEPARTURE DUE TO A LOUD VIBRATION FELT ON CLIMB OUT.  THE AIRCRAFT LANDED OVERWEIGHT.  ALTHOUGH NO EMERGENCY WAS DECLARED THE AIRCRAFT WAS MET BY AIRPORT EMERGENCY CREW.  MAINTENANCE COULD NOT IDENTIFY THE SOURCE OF THE VIBRATION BUT ADJUSTED R/H ELECTRONIC BAY VENT VALVE AND TIGHTENED  CLAMP ON R/H RAM AIR VALVE DUCT FOR PRECAUTIONARY PURPOSES.
